Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from PCOD. Missing periods. Had i-pill after intercourse. Will this be the cause?

hiii hvng pcod frm last three years...frm last 4months i didnt got my periods..on last 27 th 1am i hd a intrcorse wth ma was a protected one..he spurt out in condmn outside my vagina ...for a double protectioni hd a ipil on 28th...what effect ipill on iregullar periods..?? wat should i do for get periods?am afraid of gettng pergnancy as he just rubbed pennis before d intercouse..?? whether i hv to take any medicines for gettng periods..i ws so tnsd.plz help me doc
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for your query.
I pill can cause slight alteration of the menstrual pattern, but since you are already having PCOD, that causes the main effect on periods.
You should definitely consult a gynecologist, as PCOD needs detailed investigation and treatment, even if you do not want a pregnancy.
Morevoer, Ipill also has a slight failure rate ( 5 % if taken within 24 hours ), so please see a gynecologist for the same too.
Take care.
Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor